Photo

Prof. Eladio Ocaña

Área: Optimization
Show contact

Summary

Eladio Ocaña received his Ph.D in Mathematic in 2005 at Université Blaise Pascal, France & Universidad Nacional de Ingeniería, Perú, where he worked on A duality scheme for variational inequality problems. His research interests include continuous optimization, variational inequality problems, iterative algorithms for optimization and variational inequality problems, optimal control and calculus of variations.

Extracted from Ficha CTI

Publications

  • Flores-Bazán, F., Echegaray, W., Flores-Bazán, F., & Ocaña, E. (2017). Primal or dual strong-duality in nonconvex optimization and a class of quasiconvex problems having zero duality gap. J. Glob. Optim., 69(4), 823–845. doi:10.1007/s10898-017-0542-9
  • Flores-Luyo, L., Agra, A., Figueiredo, R., & Ocaña, E. (2020). Mixed integer formulations for a routing problem with information collection in wireless networks. Eur. J. Oper. Res., 280(2), 621–638. doi:10.1016/j.ejor.2019.06.054
  • Ocaña, E., & Cartigny, P. (2012). Explicit solutions for singular infinite horizon calculus of variations. SIAM J. Control Optim., 50(5), 2573–2587. doi:10.1137/110856496
  • Ocaña, E., Cotrina, J., & Bueno, O. (2015). Equivalence between \(p\)-cyclic quasimonotonicity and \(p\)-cyclic monotonicity of affine maps. Optimization, 64(7), 1487–1497. doi:10.1080/02331934.2014.891031
  • Ocaña, E., & Flores-Luyo, L. (2020). The relationship of inertias between two representations of linear subspaces. Optimization, 69(11), 2421–2430. doi:10.1080/02331934.2019.1598405
  • Anaya, E. O., Cartigny, P., & Loisel, P. (2009). Singular infinite horizon calculus of variations. Applications to fisheries management. J. Nonlinear Convex Anal., 10(2), 157–176.
  • Crouzeix, J.-P., & Anaya, E. O. (2010). Monotone and maximal monotone affine subspaces. Oper. Res. Lett., 38(2), 139–142. doi:10.1016/j.orl.2009.10.015
  • Crouzeix, J.-P., Anaya, E. O., & Sosa, W. (2007). A construction of a maximal monotone extension of a monotone map. ESAIM, Proc., 20, 93–104. doi:10.1051/proc:072009
  • Crouzeix, J.-P., & Ocaña Anaya, E. (2010). Maximality is nothing but continuity. J. Convex Anal., 17(2), 521–534.
  • Crouzeix, J.-P., & Ocaña Anaya, E. (2011). Métodos algorítmicos haces–proximal–lagrangiano aumentado para problemas de optimización matemática. Vol. 55. Lima: Instituto de Matemática y Ciencias Afines, IMCA.
  • Ocaña Anaya, E., & Cartigny, P. (2011). Transversality condition for singular infinite horizon calculus of variations. J. Glob. Optim., 50(1), 169–178. doi:10.1007/s10898-011-9701-6
  • Oré-Albornoz, E., Mahey, P., & Ocaña-Anaya, E. (2020). A unified splitting algorithm for composite monotone inclusions. J. Convex Anal., 27(3), 893–922.